# SDR GLBA2013051600250

- Difficulty date: May 15, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 34,989 hours, 42,782 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND A CRACK IN THE SPAR CAP, RT VERT STAB, SECOND FASTENER DOWN FROM THE TOP, .375" IN LENGTH.   REPAIRED IAW EO 13-1900-55-015. MAJOR REPAIR.
